Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Representation and computation of the pseudoinverse

Author: D. Showalter
Journal: Proc. Amer. Math. Soc. 18 (1967), 584-586
MSC: Primary 47.10
MathSciNet review: 0212594
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Altman, Approximation methods in functional analysis, Lecture Notes, Ma 107c, California Institute of Technology, Pasadena, 1959.
  • [2] A. Ben-Israel and A. Charnes, Contributions to the theory of generalized inverses, J. Soc. Indust. Appl. Math. 11 (1963), 667–699. MR 0179192
  • [3] C. A. Desoer and B. H. Whalen, A note on pseudoinverses, J. Soc. Indust. Appl. Math. 11 (1963), 442–447. MR 0156199
  • [4] R. A. Frazer, W. J. Duncan and A. R. Collar, Elementary matrices, Cambridge, London, 1960.
  • [5] Tosio Kato, Linear differential equations in Banach spaces, Res. Rep. No. BR-11, Div. Electromag. Res., Inst. Math. Sci., New York Univ., 1955. MR 0070979

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.10

Retrieve articles in all journals with MSC: 47.10

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society